Generators and relations for subsemigroups via boundaries in Cayley graphs

Gray, R and Ruškuc, N (2011) Generators and relations for subsemigroups via boundaries in Cayley graphs. Journal of Pure and Applied Algebra, 215 (11). pp. 2761-2779.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 21:11
Last Modified: 24 Jul 2019 13:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/41514
DOI: 10.1016/j.jpaa.2011.03.017

Actions (login required)

View Item View Item